Free access
Issue
ESAIM: M2AN
Volume 34, Number 6, November/December 2000
Page(s) 1165 - 1188
DOI http://dx.doi.org/10.1051/m2an:2000122
Published online 15 April 2002
  1. L. Angermann, Error Estimate for the Finite-Element Solution of an Elliptic Singularly Perturbed Problem. IMA J. Numer. Anal. 15 (1995) 161-196. [CrossRef] [MathSciNet]
  2. R.E. Bank, J.F. Bürgler, W. Fichtner and R.K. Smith, Some Upwinding Techniques for Finite Element Approximations of Convection-Diffusion Equations. Numer. Math. 58 (1990) 185-202. [CrossRef] [MathSciNet]
  3. R.E. Bank, W.M. Jr. Coughran and L.C. Cowsar, The Finite Volume Scharfetter-Gummel Method for Steady Convection Diffusion Equations. Comput. Visual Sci. 1 (1998) 123-136. [CrossRef]
  4. J. Baranger, J.-F. Maitre and F. Oudin, Connection between Finite Volume and Mixed Finite Element Methods. RAIRO Modél. Math. Anal. Numér. 30 (1996) 445-465. [MathSciNet]
  5. D. Braess, Finite Elemente. Springer, Berlin (1992).
  6. P.G. Ciarlet, Basic Error Estimates for Elliptic Problems, in Handbook of Numerical Analysis, Vol. II, Part 1, P.G. Ciarlet and J.L. Lions Eds., Elsevier, Amsterdam (1991) 17-351.
  7. R. Eymard, T. Gallouet and R. Herbin, Convergence of Finite Volume Schemes for Semilinear Convection Diffusion Equations. Numer. Math. 1 (1999) 1-26.
  8. E. Gatti, S. Micheletti and R. Sacco, A New Galerkin Framework for the Drift-Diffusion Equation in Semiconductors. East-West J. Numer. Math. 6 (1998) 101-135. [MathSciNet]
  9. B. Heinrich, Finite Difference Methods on Irregular Networks. A Generalized Approach to Second Order Problems. Akademie, Berlin (1987).
  10. R. Herbin, An Error Estimate for a Finite Volume Scheme for a Diffusion-Convection Problem on a Triangular Mesh. Numer. Methods Partial Differential Equations 11 (1995) 165-173. [CrossRef] [MathSciNet]
  11. R.D. Lazarov and I.D. Mishev, Finite Volume Methods for Reaction-Diffusion Problems, in Finite Volumes for Complex Applications, F. Benkhaldoun and R. Vilsmeier Eds., Hermes, Paris (1996) 231-240.
  12. J.J.H. Miller and S. Wang, A New Non-Conforming Petrov-Galerkin Finite Element Method with Triangular Elements for an Advection-Diffusion Problem. IMA J. Numer. Anal. 14 (1994) 257-276. [CrossRef] [MathSciNet]
  13. I.D. Mishev, Finite Volume and Finite Volume Element Methods for Nonsymmetric Problems. Ph.D. thesis, Texas A&M University (1996).
  14. K.W. Morton, Numerical Solution of Convection-Diffusion Problems. Chapman and Hall, London (1996).
  15. K.W. Morton, M. Stynes and E. Süli, Analysis of a Cell-Vertex Finite Volume Method for Convection-Diffusion Problems. Math. Comp. 66 (1997) 1369-1406.
  16. H.G. Roos, M. Stynes and L. Tobiska, Numerical Methods for Singularly Perturbed Differential Equations. Springer, London (1996).
  17. R. Sacco and M. Stynes, Finite Element Methods for Convection-Diffusion Problems Using Exponential Splines on Triangles. Comput. Math. Appl. 35 (1998) 35-45. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed]
  18. R. Sacco, E. Gatti and L. Gotusso, A Nonconforming Exponentially Fitted Finite Element Method for Two-Dimensional Drift-Diffusion Models in Semiconductors. Numer. Methods Partial Differential Equations 15 (1999) 133-150. [CrossRef] [MathSciNet]
  19. H.-P. Scheffler and R. Vanselow, Convergence Analysis of a Cell-Centered FVM, in Finite Volumes for Complex Applications II, R. Vilsmeier, F. Benkhaldoun and D. Hänel Eds., Hermes, Paris (1999) 181-188.
  20. L.L. Schumaker, Spline Functions: Basic Theory. Wiley, New York (1981).
  21. S. Selberherr, Analysis and Simulation of Semiconductor Devices. Springer, Wien (1984).
  22. G. Strang, Variational Crimes in the Finite Element Method, in The Mathematical Foundations of the Finite Element Method with Applications to Partial Differential Equations, A.K. Aziz Ed., Academic Press (1972) 689-710.
  23. R. Vanselow and H.-P. Scheffler, Convergence Analysis of a Finite Volume Method via a New Nonconforming Finite Element Method. Numer. Methods Partial Differential Equations 14 (1998) 213-231. [CrossRef] [MathSciNet]
  24. R. Vanselow, Convergence Analysis for an Exponentially Fitted FVM. Preprint MATH-NM-09-99, TU Dresden (1999).
  25. J. Xu and L. Zikatanov, A Monotone Finite Element Scheme for Convection-Diffusion Equations. Math. Comp. 68 (1999) 1429-1446. [CrossRef] [MathSciNet]

Recommended for you